# SDR IPXA2025080673155

- Difficulty date: July 23, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 30,544 hours, 21,715 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING APU INLET ASSY, FOUND FWD LWR ANGLE AT STA. 1745, UPR MID AND LWR MID ANGLES BETWEEN BS 1825 AND 1745, TO BE CORRODED.  REMOVED 4 EA ANGLES, FWD LWR AND FWD UPR ANGLES  AT BS 1784, UPR MID AND LWR MID ANGLES P/N 148N3152-2, P/N 148N3152-1 BETWEEN STA. 1825 - STA 1784.LOCATED AND DRILLED NEW FWD STRAP AT STA 1787 BETWEEN STR 3R -STR 6R AT APU INLET ASSY IAW SRM 51-40-05-0G-0.FABRICATED ANGLES FOR APU INLET ASSY SUPPORT, IAW 148N3141/SAMPLE AND 148N3152/SAMPLE.INSTALLED NEW FWD STRAP, NEW LOWER MIDDLE ANGLES FWD LOWER AND FORWARD UPPER ANGLES.
